Displacement ranks of a matrix

T. Kailath, S. Y. Kung, M. Morf

Research output: Contribution to journalArticle

50 Scopus citations
Original languageEnglish (US)
Pages (from-to)769-773
Number of pages5
JournalBulletin of the American Mathematical Society
Volume1
Issue number5
DOIs
StatePublished - Sep 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Displacement ranks of a matrix'. Together they form a unique fingerprint.

  • Cite this